# SDR 99ZZZX1407

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N78RD
- Make and model: Cessna A185F
- Aircraft serial: 18503676
- Engine: Cont IO520D
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 071349561
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET HAD INTERGRANULAR CORROSION ON THE BOTTOM OF THE MAIN LANDING GEAR CUT.
